MAUDE Adverse Event Report: AV-ASAHI ASAHI SION BLUE PTCA GUIDE WIRE

AV-ASAHI ASAHI SION BLUE PTCA GUIDE WIRE
Catalog Number AHW14R004S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event - estimated.(b)(4).Evaluation summary: the analysis was performed by asahi intecc.Co.Ltd: the device was returned for analysis.The stretched coils were confirmed.Additionally, a fracture of the proximal segment of the core wire was observed microscopically.The lot history review revealed no anomaly relating to the reported event and no other similar product experience report was received.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported that an asahi sion blue guide wire was selected for the procedure.Upon removal of the asahi sion blue guide wire from the anatomy, the tip coils were observed to be unraveled (stretched).There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information provided.Returned goods analysis found that the core of the guide wire was separated.
 
Additional Manufacturer Narrative
Asahi intecc has determined that the date recorded in block b4 "date of this report" was erroneously reported as the date the report was submitted rather than the date the initial reporter provided the information about the event to the company.Corrective action has been taken to clarify which date should be provided in the report.This supplemental report is intended only to correct the date provided in block b4 to reflect the date the initial reporter provided the information about the event to the company.

Brand Name
ASAHI SION BLUE PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key7238948
Report Number3003775027-2018-00033
Device Sequence Number10953611
Product Code DQX
UDI-Device Identifier04547327086226
UDI-Public04547327086226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberAHW14R004S
Device Lot Number170824A161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2018
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1